# SDR AALA202211146262

- Difficulty date: November 3, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 146A9401U39
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT FLOOR PANEL SUPPORT STRAP TEE ASSEMBLY LOCATED AT BS 887 BETWEEN LBL 14 AND RBL 14. REPLACED TEE ASSEMBLY PER SRM 51-40-02-0G AND SRM 51-40-05-0G.
